Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I am suffering from thyroid problem and had wisdom tooth extraction. What kind of medicines should i take ?

I am 40 yrs old lady. My FT3 is 2.25, FT4 is 0.80 and TSH , ultrasensitive is 18.908. this test was done at 20:00 hrs. During this period I have been taking medicines for my wisdom tooth post extraction treatment. I am advised thyronorm 50 by one Doctor and eltroxcin 100 by another. Pl. advise whose advice to follow?
Asked On : Mon, 30 May 2011
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to healthcaremagic

Both the tablets contains thyroxine harmone.. thyronorm contains only thyroxine and eltroxine contains Levothyroxine harmone.. there is much less difference between, since your harmonal assay shows that T4 is 0.8, which is within normal range my opinion is to continue with Thyronorm 50micogram daily once in the morning...
Answered: Mon, 30 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor